MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number VAMF3030C150TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Vascular Dissection (3160)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: vamc2824c150tu, serial/lot #: (b)(6), ubd: 24-apr-2026, udi#: (b)(4); product id: vamc3026c150tu, serial/lot #: (b)(6), ubd: 04-feb-2027, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Three valiant captivia stent grafts (vamf3030c150tu, vamc2824c150tu and vamc3026c150tu) were implanted during during an unknown endovascular procedure.It was reported that two weeks later, the patient presented with chest pain and was found to have a type a dissection and intramural hematoma (imh) following a ct scan.It was noted that due to the patient's pain, surgical intervention was performed two days later.During the procedure, the ascending aorta was repaired with a valiant captivia (vamc3232c100tu) and a surgical graft was sewn to this stent graft.The brachiocephalic and left carotid arteries were bypassed.The left subclavian artery was noted to be friable and required ligation.The patient was treated for imh and type a dissection.After the procedure, the patient was extubated , awake, alert and following commands.The cause of the event is undetermined.No additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information received: it was clarified that the three valiant captivia implanted during the index procedure were implanted to treat an intramural hematoma (imh).The patient was on day 3 of extreme pain from the imh after undergoing blood pressure control.Due to the pain it was decided to treat the imh with stent grafts in the acute phase.The patient then came back two weeks later and the type a aortic dissection was seen on ct scan.The physician believed treating the imh in the acute phase and not waiting until the sub acute phase caused the dissection.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23690850
Report Number9612164-2025-05950
Device Sequence Number15721263
Product Code MIH
UDI-Device Identifier00643169346994
UDI-Public(01)00643169346994(17)270204
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVAMF3030C150TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/03/2025
02/13/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/04/2025
02/13/2026
Date Device Manufactured02/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale